# SDR AWXA200401112

- Difficulty date: October 2, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Part number: 69403523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, INTERGRANULAR CORROSION WAS FOUND ON AFT END OF FORWARD GALLEY LOWER OUTBOARD TRACK AT BS 294, RBL 42, WL 208.  MAINTENANCE REMOVED CORRODED SECTION OF FORWARD GALLEY LOWER OUTBOARD TRACK FROM BS 277 TO BS 294, RBL 42; FABRICATED A NEW REPLACEMENT SECTION OF TRACK; INSTALLED REPAIR PART IAW B737-300 SRM 51-42-02.
